# SDR MALA010231

- Difficulty date: February 21, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Separated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT ICESHIELD IS LIFTING AT SL 1615.  REFER TO CELSIUS W/O 19347, TASK 2544, AND SAAB EO 340SDS001021.  MAINTENANCE REMOVED AND REPLACED, CHECKED FOR HIDDEN DAMAGE.  REMOVED ICESHIELD AND CLEANED AREA IAW SRM 53-70-10.  FABRICATED NEW ICESHEILD REF: SRM 53-70-10, PREPED, INSTALLED IPM12 030 AND SEALED REF:  SRM 53-70-10.  FOR PAINT SEE W/O 19347, TASK 2515.  DENTS WITHIN LIMIT REF SRM 51-10-10 AND ACCEPTED AS IS REF SAAB EO 340SDS001021 NDT PERFORMED.
